# SDR 96ZZZX4139

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Make and model: Doug DC-9-31
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Lampholder
- Part number: BR9708001
- Condition: Burn Damage
- Location: Light System
- Component: Bruce, BR9702931NW
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STC NR ST00092LA.  BURN DAMAGE INCLUDED THE LAMPHOLDER FACEPLATE AND THE PRINTED CIRCUIT BOARD.  THE FACEPLATE WAS DAMAGED IN THE AREA BETWEEN BOTH CONTACTS AND EXTENDED TO ONE EDGE.  THE CIRCUIT BOARD WAS BURNED THROUGH.  THE HEAT GENERATION POINT APPEARS TO HAVE BEEN THE ELECTRICAL CONTACT BETWEEN THE LAMPHOLDER AND THE LAMP.  SUSPECT CAUSE IS AN INTERMITTENT CONNECTION BETWEEN THE COMPONENTS.  DAMAGE TO THE CIRCUIT BOARD MAY INDICATE A SECONDARY FAILURE.
